Alert archive / South Dakota / High Wind Watches in 2021
High Wind Watch 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind watch at Jan 12, 2021, 11:23 AM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jan 14, 2021, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2021, 11:23 AM CST (17:23 UTC)
- In effect from
- Jan 14, 2021, 12:00 AM CST
- Expired
- Jan 13, 2021, 2:37 PM CST
- In force
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 5.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1774 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
290 WWUS73 KABR 121723 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 1123 AM CST Tue Jan 12 2021 SDZ003-015-033-045-048-130130- /O.NEW.KABR.HW.A.0001.210114T0600Z-210115T0000Z/ Corson-Dewey-Stanley-Jones-Lyman- Including the cities of McIntosh, Isabel, Fort Pierre, Murdo, and Kennebec 1123 AM CST Tue Jan 12 2021 /1023 AM MST Tue Jan 12 2021/ ...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Corson, Dewey, Stanley, Jones and Lyman Counties. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ004-009-016-034>036-051-130130- /O.NEW.KABR.HW.A.0001.210114T1200Z-210115T0000Z/ Campbell-Walworth-Potter-Sully-Hughes-Hyde-Buffalo- Including the cities of Herreid, Mobridge, Gettysburg, Onida, Pierre, Highmore, and Fort Thompson 1123 AM CST Tue Jan 12 2021 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph possible. * WHERE...Campbell, Walworth, Potter, Sully, Hughes, Hyde and Buffalo Counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Dorn/Tarver
5 follow-up statements
672 WWUS73 KABR 121900 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 100 PM CST Tue Jan 12 2021 SDZ005-010-017-037-130300- /O.EXA.KABR.HW.A.0001.210114T1200Z-210115T0000Z/ McPherson-Edmunds-Faulk-Hand- Including the cities of Eureka, Ipswich, Faulkton, and Miller 100 PM CST Tue Jan 12 2021 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph possible. * WHERE...McPherson, Edmunds, Faulk and Hand Counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ003-015-033-045-048-130300- /O.CON.KABR.HW.A.0001.210114T0600Z-210115T0000Z/ Corson-Dewey-Stanley-Jones-Lyman- Including the cities of McIntosh, Isabel, Fort Pierre, Murdo, and Kennebec 100 PM CST Tue Jan 12 2021 /1200 PM MST Tue Jan 12 2021/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 30 to 45 mph with gusts up to 60 mph possible. * WHERE...Jones, Corson, Dewey, Stanley and Lyman Counties. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ004-009-016-034>036-051-130300- /O.CON.KABR.HW.A.0001.210114T1200Z-210115T0000Z/ Campbell-Walworth-Potter-Sully-Hughes-Hyde-Buffalo- Including the cities of Herreid, Mobridge, Gettysburg, Onida, Pierre, Highmore, and Fort Thompson 100 PM CST Tue Jan 12 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph possible. * WHERE...Walworth, Buffalo, Potter, Campbell, Sully, Hughes and Hyde Counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Dorn/Tarver
798 WWUS73 KABR 130136 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 736 PM CST Tue Jan 12 2021 SDZ003-015-033-045-048-131200- /O.CON.KABR.HW.A.0001.210114T0600Z-210115T0000Z/ Corson-Dewey-Stanley-Jones-Lyman- Including the cities of McIntosh, Isabel, Fort Pierre, Murdo, and Kennebec 736 PM CST Tue Jan 12 2021 /636 PM MST Tue Jan 12 2021/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 30 to 45 mph with gusts up to 60 mph possible. * WHERE...Jones, Corson, Dewey, Stanley and Lyman Counties. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ004-005-009-010-016-017-034>037-051-131200- /O.CON.KABR.HW.A.0001.210114T1200Z-210115T0000Z/ Campbell-McPherson-Walworth-Edmunds-Potter-Faulk-Sully-Hughes- Hyde-Hand-Buffalo- Including the cities of Herreid, Eureka, Mobridge, Ipswich, Gettysburg, Faulkton, Onida, Pierre, Highmore, Miller, and Fort Thompson 736 PM CST Tue Jan 12 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph possible. * WHERE...Walworth, Buffalo, Potter, Campbell, Sully, Hughes, Hyde, McPherson, Edmunds, Faulk, and Hand counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Telken
309 WWUS73 KABR 130147 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 747 PM CST Tue Jan 12 2021 SDZ003-015-033-045-048-131200- /O.CON.KABR.HW.A.0001.210114T0600Z-210115T0000Z/ Corson-Dewey-Stanley-Jones-Lyman- Including the cities of McIntosh, Isabel, Fort Pierre, Murdo, and Kennebec 747 PM CST Tue Jan 12 2021 /647 PM MST Tue Jan 12 2021/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 30 to 45 mph with gusts up to 60 mph possible. * WHERE...Jones, Corson, Dewey, Stanley and Lyman Counties. * WHEN...From late Wednesday night through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ004-005-009-010-016-017-034>037-051-131200- /O.CON.KABR.HW.A.0001.210114T1200Z-210115T0000Z/ Campbell-McPherson-Walworth-Edmunds-Potter-Faulk-Sully-Hughes- Hyde-Hand-Buffalo- Including the cities of Herreid, Eureka, Mobridge, Ipswich, Gettysburg, Faulkton, Onida, Pierre, Highmore, Miller, and Fort Thompson 747 PM CST Tue Jan 12 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph possible. * WHERE...Walworth, Buffalo, Potter, Campbell, Sully, Hughes, Hyde, McPherson, Edmunds, Faulk, and Hand counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Telken
115 WWUS73 KABR 130916 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 316 AM CST Wed Jan 13 2021 MNZ039-046-SDZ006>008-011-018>023-132200- /O.EXB.KABR.HW.A.0001.210114T0600Z-210115T1800Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 316 AM CST Wed Jan 13 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...From late tonight through Friday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. * ADDITIONAL DETAILS...Light snow may develop late tonight, then again Thursday afternoon through Friday morning, and in combination with the strong winds, may result in reduced visibilities and hazardous road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ003-015-033-045-048-132200- /O.EXT.KABR.HW.A.0001.210114T0600Z-210115T1800Z/ Corson-Dewey-Stanley-Jones-Lyman- Including the cities of McIntosh, Isabel, Fort Pierre, Murdo, and Kennebec 316 AM CST Wed Jan 13 2021 /216 AM MST Wed Jan 13 2021/ ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Corson, Jones, Stanley, Lyman and Dewey Counties. * WHEN...From late tonight through Friday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ SDZ004-005-009-010-016-017-034>037-051-132200- /O.EXT.KABR.HW.A.0001.210114T0600Z-210115T1800Z/ Campbell-McPherson-Walworth-Edmunds-Potter-Faulk-Sully-Hughes- Hyde-Hand-Buffalo- Including the cities of Herreid, Eureka, Mobridge, Ipswich, Gettysburg, Faulkton, Onida, Pierre, Highmore, Miller, and Fort Thompson 316 AM CST Wed Jan 13 2021 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of central and north central South Dakota. * WHEN...From late tonight through Friday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Parkin
840 WWUS73 KABR 132037 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 237 PM CST Wed Jan 13 2021 MNZ039-046-SDZ007-008-011-019>023-132145- /O.CAN.KABR.HW.A.0001.210114T0600Z-210115T1800Z/ Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant- Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Britton, Sisseton, Webster, Clark, Watertown, Milbank, Hayti, and Clear Lake 237 PM CST Wed Jan 13 2021 ...HIGH WIND WATCH IS CANCELLED... The high watch has been replaced by a winter storm watch. $$ SDZ003-015-033-045-140445- /O.UPG.KABR.HW.A.0001.210114T0600Z-210115T1800Z/ /O.NEW.KABR.HW.W.0001.210114T0300Z-210115T1800Z/ Corson-Dewey-Stanley-Jones- Including the cities of McIntosh, Isabel, Fort Pierre, and Murdo 237 PM CST Wed Jan 13 2021 /137 PM MST Wed Jan 13 2021/ ...HIGH WIND WARNING IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Corson, Dewey, Stanley and Jones Counties. * WHEN...From 9 PM CST /8 PM MST/ this evening to noon CST /11 AM MST/ Friday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ SDZ004>006-009-010-016>018-034>037-048-051-140445- /O.UPG.KABR.HW.A.0001.210114T0600Z-210115T1800Z/ /O.NEW.KABR.HW.W.0001.210114T0600Z-210115T1800Z/ Campbell-McPherson-Brown-Walworth-Edmunds-Potter-Faulk-Spink- Sully-Hughes-Hyde-Hand-Lyman-Buffalo- Including the cities of Herreid, Eureka, Aberdeen, Mobridge, Ipswich, Gettysburg, Faulkton, Redfield, Onida, Pierre, Highmore, Miller, Kennebec, and Fort Thompson 237 PM CST Wed Jan 13 2021 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of central, north central and northeast South Dakota. * WHEN...From midnight tonight to noon CST Friday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Mohr
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Jan 12, 5:25 AM CST, 5 hours 58 minutes earlier.
Area forecast discussion, Jan 12, 5:25 AM CST, 5 hours 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 525 AM CST Tue Jan 12 2021 .UPDATE... Issued at 524 AM CST Tue Jan 12 2021 See updated aviation discussion below. && .SHORT TERM...(Today through Wednesday Afternoon) Issued at 308 AM CST Tue Jan 12 2021 The short term period will feature dry and mild conditions. Upper level northwest flow will be in place through most of the period, with the flow becoming more zonal Wednesday afternoon as a stronger trough approaches. At the surface, the region will be between low pressure over central Canada and high pressure over the southern Rockies through the period, with WAA west to southwest flow resulting in much above normal temperatures both today and Wednesday. A trough will reach the western High Plains by late Wednesday afternoon, and cannot rule out a few rain showers reaching the northwestern part of the CWA at the very end of the period. High temperatures today will range from the upper 30s northeast to the lower to mid 50s west of the Missouri River, with low temperatures tonight in the 20s. Highs on Wednesday will range from the mid 40s northeast to the upper 50s to lower 60s west of the Missouri River. .LONG TERM...(Wednesday Evening through Monday) Issued at 308 AM CST Tue Jan 12 2021 Main focus is on a system that will impact the forecast area for the latter half of the work week. This system will feature falling temperatures, precipitation and strong winds. Temperatures will initially begin around if just slightly above the freezing mark, with cold advection setting in rather rapidly after midnight Wednesday. Advection isn't particularly strong, and at points Thursday we may see negligible change in temperatures at 850mb, but that will be followed up by another drop in 850mb temperatures by around 5-8C as the core of cold air settles overhead early Friday. Thus, our temperatures are much closer to the climatological normals for this time of year by the end of the work week and into the weekend. As for winds, well we already can see in BUFKIT profiles that mixing will suffer from the modest nature of the cold advection, but also because the strongest pressure rises reside to the west Wednesday with minor increases and drops thereafter. The gradient never really gets too strong either, at around 18-20mb across the state. Finally, 1/2km winds peak around 50-55kts west river through the timeframe of the system, with lower values to the east. The end result is while a few spots in the western extreme of the CWA might top high wind criteria, for the most part this is a solid/high end wind advisory for the majority of the CWA. Lastly, precipitation will be a concern given winds, however that doesn't quite phase up either, with very light precipitation showing up with most deterministic guidance prior to the low reaching maximum strength Friday when trowal precipitation begins to stretch back into far eastern South Dakota and western Minnesota. GEFS plumes for Watertown range from 0.01 to about 1/3 inch QPF, with an outlier or two, with a mean around 0.18 with lesser amounts to the west. More members show higher amounts towards Morris, MN though. The deterministic ECMWF remains by far the most aggressive set of guidance when it comes to snowfall with this system. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 524 AM CST Tue Jan 12 2021 Terminals KABR,KATY,KPIR,KMBG VFR conditions will prevail across the area today and tonight. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && SHORT TERM...Parkin LONG TERM...Connelly AVIATION...Parkin
Hazardous weather outlook, Jan 12, 4:43 AM CST, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 443 AM CST Tue Jan 12 2021 MNZ039-046-SDZ007-008-011-019>023-131045- Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant-Hamlin- Deuel- 443 AM CST Tue Jan 12 2021 This Hazardous Weather Outlook is for west central Minnesota and northeast South Dakota. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Very windy conditions are expected across the area Thursday and Friday, with wind gusts in excess of 50 mph possible. There is also a chance for snow on Friday, with the potential for 2 to 4 inches of accumulation. The falling snow and strong winds may combine to produce reduced visibilities and hazardous travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ004>006-009-010-016>018-034>037-051-131045- Campbell-McPherson-Brown-Walworth-Edmunds-Potter-Faulk-Spink-Sully- Hughes-Hyde-Hand-Buffalo- 443 AM CST Tue Jan 12 2021 This Hazardous Weather Outlook is for central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Very windy conditions are expected across the area Thursday and Friday, with wind gusts in excess of 50 mph possible. There is also a chance for snow on Friday, with the potential for up to one inch of accumulation. However, the falling snow and strong winds may combine to produce reduced visibilities and hazardous travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ003-015-033-045-048-131045- Corson-Dewey-Stanley-Jones-Lyman- 443 AM CST Tue Jan 12 2021 /343 AM MST Tue Jan 12 2021/ This Hazardous Weather Outlook is for central South Dakota and north central South Dakota. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Very windy conditions are expected across the area Thursday and Friday, with wind gusts in excess of 50 mph possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Parkin
Nearby
High Wind Watches in South Dakota, 2021High Wind Watches in Minnesota, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.